# SDR ASAA2018121627438

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,339 hours, 6,093 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33018
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF DEN AFTER TAKEOFF CHECKLIST WAS DELAYED AND WHEN THE GEAR HANDLE WAS PLACED TO THE OFF POSITION THE HANDLE WENT PASS AND THE GEAR EXTENDED MOMENTARILY AT 280KTS INDICATED. GROUNDED - YES. PERFORMED CONDITIONAL INSPECTION FOR LANDING GEAR OPERATION ABOVE DESIGN SPEED CONDITION, REF AMM 05-51-47-210-801. NO DEFECTS NOTED. REF WDM 32-41-11 VERIFIED NO GROUND AT D1040A (D1) SYS NR 2 NOT UP WITH LANDING GEAR LEVER DOWN. FOUND HIGH RESISTANCE ON PIN 11 & 13 OF L/G LEVER MODULE. REMOVED, REPLACED L/G LEVER MODULE PER AMM 32-31-11-400-801. ACCOMPLISHED AMM 32-31-00-730-802 OPERATIONAL TEST OF THE LANDING GEAR CONTROL SYSTEM, GOOD. OFF DETENT WORKS AS REQUIRED WITH THE AIRCRAFT ON JACKS. RAN THROUGH MULTIPLE TIMES.
